# SDR REXA2025010800016

- Difficulty date: November 26, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON # 2 AND #3 HINGE LUGS WERE FOUND OVERSIZED UPON REMOVAL OF BEARINGS. #2 LUG BORE IS .9895"" THE #3 LUG BORE IS .9935"" C/W MHIRJ REO 690-57-61-351 REV A DATED 2024-12-21."
